# SDR DALA2020071502590

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 83,598 hours, 38,503 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L, GIRT BAR, AFT SLIDER FAILED ENGAGEMENT CHECK.  FOUND FLOOR FITTINGS NOT PERPENDICULAR WITH GIRT BAR.  ADJUSTED FLOOR FITTINGS AND GIRT BAR PER AMM 52-11-25.  GIRT BAR LEAF SPRING TEST PASSED ON AMDS 2560-01492-0101.
